# SDR 0212271

- Difficulty date: December 27, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: N35SZ
- Make and model: Saab SF340A
- Aircraft serial: 35
- Aircraft time: 34,229 hours, 39,918 cycles
- Engine: Ge CT75A2
- Engine time: 29,088 hours, 30,440 cycles
- Propeller: Rotol R3894123F25
- System (JASC): 6122 · Propeller Governor
- Part: Bulb
- Part number: 387
- Part serial: NA
- Condition: Inoperative
- Stage of operation: TO
- How discovered: V
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

Flight 4456 TTN-BED. Autocoarsen failed to arm on take off. R&R'd anunciator bulbs. Lamp test good. Performed Autocoarsen test IAW SF 340A AMM 61-22-00-5. Ops check good.
